Volume 14, Issue 1 (4-2019)                   IJMSI 2019, 14(1): 43-53 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Molabahrami A. A Modified Degenerate Kernel Method for the System of Fredholm Integral Equations of the Second Kind. IJMSI. 2019; 14 (1) :43-53
URL: http://ijmsi.ir/article-1-882-en.html

In this paper, the system of Fredholm integral equations of the second kind is investigated by using a modified degenerate kernel  method (MDKM). To construct a MDKM the source function is approximated by the same way of producing degenerate kernel. The interpolation is used to make the needed approximations. Lagrange polynomials are adopted for the interpolation. The equivalency of  proposed method and  Lagrange-collocation method is shown. The error and convergence of the algorithm are given strictly. The efficiency of the approach will be shown by applying the procedure on some prototype examples.

Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:

© 2021 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb